# SDR YENA2022080300743

- Difficulty date: August 1, 2022
- Submitted: August 3, 2022
- Operation: Air carrier
- Aircraft: N613JB
- Make and model: Airbus A320-232
- Aircraft serial: 02449
- Aircraft time: 65,923 hours, 23,418 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Drive Unit
- Part number: 20414440404
- Part serial: DAA4A10399
- Condition: Failed
- Location: 7sq
- Part time: 64,288 hours, 23,010 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#2603, EWR- TPA. (AIRCRAFT PERFORMED AN AIR TURN BACK TO EWR) WEATHER RADAR FAILURE ON CLIMB OUT; REMOVED AND REPLACED WX RADAR TRANSCEIVER IAW AMM 34-41-33. DUE TO BITE TEST FAILURE. REF LOG PAGE 3476359, ITEM 1 (REMOVED AND REPLACED WX RADAR ANTENNA & DRIVE UNIT IAW AMM 34-41-11 OPS CHECK GOOD A/C OK FOR CONTINUED SVC. THIS ALSO FIXED WX RADAR FAILURE ON CLIMBOUT REF L./P 3476358/1 (WEATHER RADAR FAILURE ON CLIMB OUT)) FOR REMOVAL AND REPLACEMENT OF WXR ANTENNA.'
